# SDR SIMA20250228002

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N332JG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 24,297 hours, 16,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN AND CLOSE PERFORMED OPS CHECK ON L1 DOOR IAW AMM 52-11-00. OPS CHECK GOOD.
